I am 22 year old, and have been suffering, for approx. a week now from the following problems.
Inside my legs, next to my testicles, in the crease between my leg and testicles, the skin seems Raw, and itch's and burn's. I have tried my best to keep it dry, using powder, and vaseline, but that has not been working. Other things that I have tried, thinking it was possibly a yeast type of infection was Nystatin- I used it for a short time, and did not seem to help. I have also tried Bactroban, in thought that it was a bacterial infection. It did not help too much either. I am wondering, could it just be a simple " heat rash", from constnt sweating? An allergic reaction from the powder I was using ( Caldescene, I believe has zinc oxide in it). Any type of advice, would be helpfull. I am contemplating trying a short course of Hydrocortisone 1% to see if it has any effect.
Yes, it does sound like a chafing-type of heat rash. It does not sound like anything more serious. I advise you to use powder, loose-fitting underwear, and hydrocortisone 1%, just as you plan. If you're not a lot better in 10-14 days, let a doctor take a look.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.